# SDR EE4Y2025100623287

- Difficulty date: October 6, 2025
- Submitted: October 6, 2025
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N688DR
- Make and model: Emb ERJ 190-200 LR
- Aircraft serial: 0688
- Aircraft time: 26,126 hours, 22,783 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNK
- Part serial: UNK
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION IT WAS FOUND ON FORWARD FUSELAGE, RH-LATERAL SEAT TRACK FROM FR19 TO FR20 OTBD CROWN AREA WITH SCRATCH. EVALUATED BLEND OUT AREAS AND FOUND OUT OF LIMITS PER ERJ190, PART II SRM 53-10-10, AD51, PARAGRAPH 4.B. (NO DAMAGES AREA ALLOWED AT THE OUTBD SEAT TRACKS). THIS CONDITION WAS REPORTED AND REPAIRED IAW ETD2025-190-925145 DTD JUL 23 2025 AND DOCUMENTED BY COOPESA COO-EO-2025-22751-R00. UNDER JOB A1Q198 NRI 2-47.
